# SDR SWAA2022062220087

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 64,641 hours, 38,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rh O/W Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT LOWER EXIT INDICATOR LIGHT BROKEN. / [01] REPLACED RT. WING EMERGENCY EXIT LOWER EXIT INDICATOR LIGHT IAW AMM 33-51-01.
